research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
On Fuzzy Measure on Fuzzy sets
حول القياس الضبابي على المجموعات الضبابية

Authors: Karrar S. Hamzah كرار سعد حمزة --- Noori F. Al-Mayahi نوري فرحان المياحي
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2017 Volume: 9 Issue: 2 Pages: 7-12 Math
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we study the fuzzy measure on fuzzy sets and prove some new properties.Keywords: Fuzzy measure, semi continuous fuzzy measure, null additive fuzzy measure, fuzzy measure accountably weakly null-additive fuzzy measure.

في هذا البحث, سندرس القياس الضبابي على مجموعات ضبابية ونبرهن بعض الخصائص الجديدة.


Article
On a Completion of Fuzzy Measure
حول القياس الضبابي الكامل

Loading...
Loading...
Abstract

In this paper, we introduce some properties in completeness of fuzzy measure and we get some relations between them.

في هذا البحث , قدمنا بعض الخصائص في كمالية القياس الضبابي وحصلنا على بعض العلاقات بينها

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2017 (1)

2016 (1)